# SDR 07FDEA04188

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 53,824 hours, 7,222 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  RED INDICATION IN BOTH MAIN LG DISPLAY AND CONFIG PAGE.  REFERED TO QRH, RECYCLED GEAR, GOOD INDICATIONS (ALL UP) FOLLOWED.  VISUALLY INSPECTED RT MAIN LDG GEAR AND AROUND OF SELECTOR VALVE, FOUND NORMAL.  LDG GEAR POSITION INDICATION SYS NORMAL PER MM 32-61-00-5.  A/C OK FOR SVC.
